# SDR AALA201603159018

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 8,731 hours, 1,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OVERHEAD EXIT LIGHT AT DOOR 3R CEILING BROKEN.  SECURED OVERHEAD EXIT LIGHT AT DOOR 3R IAW AMM 33-50-00.
